# SDR SWIA201743635

- Difficulty date: July 3, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 34,268 hours, 20,812 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS BAY  FRAME BS  295 HAS EVIDENCE OF CORROSION BETWEEN STRINGERS 25L AND 25R ON THE WEB AND SKIN FLANGES.  PERFORMED REPAIR TO THE SHEAR TIE IAW REO.
